Callaghan Innovation Research Papers

Back to Research Papers

TitleAdsorption of a flexible self-avoiding polymer chain: Exact results on fractal lattices
Publication TypeJournal Article
Year of Publication1993
AuthorsBubanja, V., Knežević M., and Vannimenus J.
JournalJournal of Statistical Physics
Volume71
Issue1-2
Pagination1 - 21
Date Published1993
ISSN00224715 (ISSN)
AbstractThe large-scale behavior of surface-interacting self-avoiding polymer chains placed on finitely ramified fractal lattices is studied using exact recursion relations. It is shown how to obtain surface susceptibility critical indices and how to modify a scaling relation for these indices in the case of fractal lattices. We present the exact results for critical exponents at the point of adsorption transition for polymer chains situated on a class of Sierpinski gasket-type fractals. We provide numerical evidence for a critical behavior of the type found recently in the case of bulk self-avoiding random walks at the fractal to Euclidean crossover. © 1993 Plenum Publishing Corporation.
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-21144465348&partnerID=40&md5=f2585daf6f126aac69011a283d0e1e31
DOI10.1007/BF01048085

Back to top